# SDR UPS09654789

- Difficulty date: February 11, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN E/E COMPT MAIN DECK FLOORBEAM MID CHORD AT VERTICAL EDGE CRACK 0.75 INCH LENGTH.  MAIN E/E COMPT M/D FLOORBEAM MID CHORD UPPER VERTICAL FLANGE REPAIRED AS PER SRM 53-10-51-2R 2 REPAIR 2 REV (43), THIS IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL, HXB14995-2FT AND THE REPAIR SIZE IS 12 INCHES LENGTH X 3 INCH WIDTH.
